Volume 34, Number 6, November/December 2000
|Page(s)||1233 - 1258|
|Published online||15 April 2002|
On a shape control problem for the stationary Navier-Stokes equations
Department of Mathematics, Iowa State University, Ames IA,
50011-2064, USA. (email@example.com)
Supported in part by the Air Force
Office of Scientific Research under grant number F49620-95-1-0407.
2 Department of Mathematics, Kangnŭng National University, Kangnŭng 210-702, Korea. (firstname.lastname@example.org)
3 Department of Mathematics, Kaiserslautern University, Kaiserslautern, 67663, Germany. Current address: LIN, DIENCA, University of Bologna, Via dei colli 16, 40136 Bologna, Italy. (email@example.com) Supported by the European community under grant XCT-97-0117.
Revised: 23 September 2000
An optimal shape control problem for the stationary Navier-Stokes system is considered. An incompressible, viscous flow in a two-dimensional channel is studied to determine the shape of part of the boundary that minimizes the viscous drag. The adjoint method and the Lagrangian multiplier method are used to derive the optimality system for the shape gradient of the design functional.
Mathematics Subject Classification: 49K40 / 76D05
Key words: Shape control / optimal design / Navier-Stokes equations / drag minimization.
© EDP Sciences, SMAI, 2000
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.